# SDR SWIA200312600

- Difficulty date: November 16, 2003
- Submitted: November 20, 2003
- Operation: Air carrier
- Aircraft: N407SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7034
- Aircraft time: 25,219 hours, 21,962 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Lever
- Part number: 7455001
- Part serial: 0058
- Condition: Malfunctioned
- Location: Flap Control
- Part time: 3,044 hours, 2,396 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, WHEN SELECTING FLAPS FROM 45 DEGREES TO 30 DEGREES, FLAPS STAYED AT 30 DEGREES AND ECI SHOWED A FLAPS FAIL CAUTION MESSAGE.  REMOVED AND REPLACED FLAP CONTROL LEVER IAW MM 27-51-01.  OPS CHECK GOOD.
